Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the remedy to cure skin allery caused due to applying hair color?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I used a product to XXXXXXX my mustache and beard ( Just for Men Mustache and Beard Color) and developed a skin irritation on my face. Its red bumps, very itchy and has a yellow puss uzzing from the bumps. What can I put on this ? Cortisone Cream /Users/deanquinn/Desktop/Screen shot 2013-12-08 at 1.47.36 PM.png Here is a picture.
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Allergic skin reaction Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. I have seen the attached picture. You seem to have developed an allergic reaction to the hair color used. You should use a steroid cream over the affected areas twice a day. Something like cortisone will work. Do not apply any other oil or creams over the affected areas. Use a sunscreen when going out in the sun as Sun can increase the allergic reaction. Take some oral antihistamines like benadryl for two to three days. Do not use the same hair color again. Avoid after shave lotions for sometime. Hope it helps If you have any other query, please ask. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor